# SDR AALA20130503009

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 80,835 hours, 36,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER STIFFENER ABOVE VAULT DOOR CRACKED AT STATION 1338.  INSTALLED NEW SERVICABLE VERTICAL STIFFENER ABOVE VAULT DOOR AT STATION 1338 PER AARD 51-00-05-1.
